Translator Disclaimer
March/April 2010 Extrapolation method and some nondensely defined impulsive semilinear neutral partial functional differential inclusions
N. Abada, R.P. Agarwal, M. Benchohra, H. Hammouche
Differential Integral Equations 23(3/4): 279-302 (March/April 2010).

Abstract

In this paper, we use the extrapolation method combined with a fixed-point theorem for the sum of completely continuous and contraction operators, to establish sufficient conditions for the existence of mild solutions and extremal mild solutions for some classes of nondensely defined impulsive semilinear neutral functional differential inclusions in separable Banach spaces with infinite delay.

Citation

Download Citation

N. Abada. R.P. Agarwal. M. Benchohra. H. Hammouche. "Extrapolation method and some nondensely defined impulsive semilinear neutral partial functional differential inclusions." Differential Integral Equations 23 (3/4) 279 - 302, March/April 2010.

Information

Published: March/April 2010
First available in Project Euclid: 20 December 2012

zbMATH: 1240.34296
MathSciNet: MR2588477

Subjects:
Primary: 34A37, 34A60, 34G25, 34K30, 34K45

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.23 • No. 3/4 • March/April 2010
Back to Top